• Both the iOS/ Apple iPhone/ iPad and the Android/Google versions of the sites mobile app are now available for download from the resources page. The app is free for all members. This app will allow you to get notifications on your mobile device whenever a thread or forum you watch has a new post, when your thread or posts get replies, when you recieve a private message, etc. The links to download the app are in the resources area - https://www.suicideforum.com/community/resources/categories/example-category.1/
  • Please read the sticky notice in Forum News and Updates section regarding user etiquette during the next few weeks

Question

#1
After taking depression medication has anyone felt incredibly spacy and disoriented, with blurry vision, and you feel like you can't focus on anything? Also, does anyone know anything about Elavil (I think that's the name...)? If anyone could answer I'd appreciate it.
 
#2
yes, it depends what are you on. One of them makes you shiver, get cold and blurry visions a lot. It should be just temporarly before the doctor gives another type of medicins. Or that you are on high dose,or you take other medecins that react with your anti-depression. You should search and ask your doctor on the phone if your side effects are normal.

little tip everyonne: when you end your therapie session, after the doctor gives you the medecins prescription, ask him about their usual side effects. It will help.
 
#3
I was on Elavil for a while. I would definatly telll your Dr about blurred vision because that is a serious side effect. However, elavil is also used a sleeping med. So feeling spacey and dizzy and whatnot are perfectly normal. It also means that it is a side effect that likely won't go away. If your not having any troubles with insomnia, you might want to talk about switching to something less sedating.
 

Please Donate to Help Keep SF Running

Total amount
$475.00
Goal
$255.00
Top